MAUDE Adverse Event Report: VYARRIE MEDICAL AIRLIFE, TRI-FLO SUCTION CATH-N-GLOVE KIT

VYARRIE MEDICAL AIRLIFE, TRI-FLO SUCTION CATH-N-GLOVE KIT
Model Number 4893T
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code Bacterial Infection (1735)
Type of Reportable Event Malfunction
Event or Problem Description
Sunmed holdings llc.Received a single report that referenced two different incidences, which were associated with separate units, involving the same patient.This is the second of two reports.Refer to 8030673-2025-00007 for the first report.It was reported; the suction catheter was contaminated with a [unknown] black material.Upon discovery, a new closed suction system was placed.[the discovery may have lead to] a delay in suctioning.It was additionally reported, the patient was positive for serratia (water bacteria) in their endotracheal tube.At the time of the report, the patient was vented, and in isolation for positive cultures for serratia.
 
Additional Manufacturer Narrative
The actual sample from the reported event was returned and processed for evaluation.The device history record for lot 0004247691 was reviewed and the product was produced according to product specifications.All information reasonably known as of 06 feb 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Additional Manufacturer Narrative
The actual sample from the reported event was returned for evaluation.Visual examination of the returned product determined the product was unacceptable due to black material seen on the product.The reported event could be confirmed as reported, the root cause was determined to be material related.The device history record for lot 0004247691 was reviewed and the product was produced according to product specifications.All information reasonably known as of 05 mar 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
Sunmed holdings llc.Received a single report that referenced two different incidences, which were associated with separate units, involving the same patient.This is the second of two reports.Refer to 8030673-2025-00007 for the first report it was reported, the suction catheter was contaminated with a [unknown] black material.Upon discovery, a new closed suction system was placed.[the discovery may have lead to] a delay in suctioning.It was additionally reported, the patient was positive for serratia (water bacteria) in their endotracheal tube.At the time of the report, the patient was vented, and in isolation for positive cultures for serratia.

Brand Name
AIRLIFE, TRI-FLO SUCTION CATH-N-GLOVE KIT
Common Device Name
TRI-FLO SUCTION CATH-N-GLOVE KIT
Manufacturer (Section D)
VYARRIE MEDICAL
productos urologos de mexico s
no. 85 parque indus. mexicali
mexicali baja california
Manufacturer (Section G)
VYARRIE MEDICAL
productos urologos de mexico s
no. 85 parque indus. mexicali
mexicali baja california, mexico
MX  
Manufacturer Contact
racheal cooper
2710 northridge dr nw
ste a
grand rapids, MI 49544
2054826767
MDR Report Key21329455
Report Number8030673-2025-00008
Device Sequence Number8485143
Product Code OFO
UDI-Device Identifier10190752148956
UDI-Public(01)10190752148956(10)0004247691(11)230502(17)260503
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 03/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/03/2026
Device Model Number4893T
Device Catalogue Number4893T
Device Lot Number0004247691
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/30/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/09/2025
Supplement Date Received by Manufacturer02/06/2025
Initial Report FDA Received Date02/06/2025
Supplement Report FDA Received Date03/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown